A 20-year-old male asked:
Had pimples on my face, i crushed those by fingernails now there are black spots. i tried betnovaten but it's not working. which cream will remove it?
1 doctor answer • 1 doctor weighed in
Internal Medicine 18 years experience
No crush treatment: thank u for your question. It would be nice to see a picture, but these black spots could be increase pigment as result of betnovate or healing tissues. There are many options yet. Stop using betnovate and see dermatologist. There are pills and creams that could help with further pimples. Do not crush them yourselves.
3.2k viewsAnswered >2 years ago
Last updated Mar 9, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.